# SDR SWI2025F01081

- Difficulty date: July 30, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N304SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000850
- Aircraft time: 10,976 hours, 9,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FORWARD GIRT BAR FLOOR FITTING FLAP SLIDE SPRING IS BROKEN.  (C-CHECK RO 08/12/2025)REMOVED AND REPLACED FORWARD SERVICE DOOR FORWARD GIRT BAR FLOOR FITTING FLAP SLIDE SPRING REF. ERJ 175 AMM 53-10-25
